MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM

NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM
Model Number NX-3532K-SC
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is obtained which changes the outcome of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2020 using the nextra hammertoe correction system, the proximal implant component could not be disengaged from the driver.A second kit was opened to complete the surgery.There were no reported patient complications.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
NEXTRA
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw, in
MDR Report Key9786594
Report Number3009540749-2020-00010
Device Sequence Number16610887
Product Code HWC
UDI-Device Identifier00817701020059
UDI-Public00817701020059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX-3532K-SC
Device Catalogue NumberNX-3532K-SC
Device Lot Number168125017B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1